University Links: Home Page | Site Map
Covenant University Repository

Common Fixed Point Theorems for Four Maps in G-Partial Metric Spaces

Eke, Kanayo Stella and Akinlabi, G. O. (2017) Common Fixed Point Theorems for Four Maps in G-Partial Metric Spaces. American Journal of Applied Sciences, 14 (3). pp. 372-380.

[img] PDF
Download (841Kb)

Abstract

The common fixed point principle for two set of maps satisfying specified contractive conditions in cone metric spaces is proved in the context of G-partial metric space and none of the maps involved therein is continuous. Our research outcome extends well known similar results available in the literature.

Item Type: Article
Uncontrolled Keywords: Common Fixed Points, Generalized Contraction Maps, G-Partial Metric Space
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Hannah Akinwumi
Date Deposited: 15 Jun 2017 11:43
Last Modified: 15 Jun 2017 11:43
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/8228

Actions (login required)

View Item View Item